# SDR BAQA093941

- Difficulty date: March 8, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,860 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522281A
- Part serial: 1000276
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK WILL NOT HOLD CORRECT TIME, RUNNING FAST. REPLACED WITH UNIT PURCHASED OUTRIGHT THROUGH AEC (PO 2-023000-06)
